Alert archive / North Dakota / Wind Chill Advisories in 2012

Wind Chill Advisory 4, NWS Bismarck, ND

December 28, 201214 counties in North Dakota

NWS Bismarck, ND issued this wind chill advisory at Dec 28, 2012, 8:04 PM CST for 14 counties in North Dakota. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Dec 28, 2012, 8:04 PM CST (02:04 UTC)
Expired
Dec 29, 2012, 9:17 AM CST
In force
13 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Burke County, ND, Divide County, ND, Foster County, ND, Kidder County, ND, McHenry County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2012-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2012-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

442 
WWUS43 KBIS 290204
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
804 PM CST FRI DEC 28 2012

...WIND CHILL ADVISORY NORTH THROUGH EAST CENTRAL TONIGHT THROUGH MID
MORNING SATURDAY...

.HIGH PRESSURE OVER SOUTHEAST SASKATCHEWAN WILL CONTINUE TO PRODUCE
MOSTLY CLEAR SKIES AND VERY COLD TEMPERATURES AS IT MOVES TO NEAR
BOTTINEAU BY EARLY SATURDAY MORNING. WIND CHILL TEMPERATURES OF 25
TO 35 BELOW ZERO CAN BE EXPECTED FRIDAY NIGHT INTO MID SATURDAY
MORNING IN PLACES LIKE CROSBY...TIOGA...MINOT...SHERWOOD...ROLETTE
AND RUGBY.

WIND CHILL TEMPERATURES TO 30 BELOW ZERO WILL CONTINUE MOVING
SOUTH AFTER MIDNIGHT FRIDAY AND WILL AFFECT CITIES LIKE GARRISON
...HARVEY...CARRINGTON...PETTIBONE AND JAMESTOWN FROM LATE FRIDAY
NIGHT THROUGH MID MORNING SATURDAY.

KEEP EXPOSED SKIN COVERED TO AVOID FROST BITE. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

NDZ001>005-009>013-291015-
/O.NEW.KBIS.WC.Y.0004.121229T0204Z-121229T1600Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...RUGBY
804 PM CST FRI DEC 28 2012

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST SATURDAY. 

* TIMING...THROUGH MID MORNING SATURDAY.

* WIND CHILL VALUES...25 TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

NDZ021>023-025-036-037-291015-
/O.NEW.KBIS.WC.Y.0004.121229T0800Z-121229T1600Z/
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...GARRISON...MCCLUSKY...HARVEY...
CARRINGTON...STEELE...JAMESTOWN
804 PM CST FRI DEC 28 2012

...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 10 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM CST SATURDAY. 

* TIMING...LATE FRIDAY NIGHT THROUGH MID MORNING SATURDAY.

* WIND CHILL VALUES...TO 30 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

KS
4 follow-up statements
411 
WWUS43 KBIS 290710
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
110 AM CST SAT DEC 29 2012
 
...WIND CHILL ADVISORY NORTH THROUGH THE NORTHERN JAMES RIVER
BASIN THROUGH MID MORNING SATURDAY...

.HIGH PRESSURE OVER SOUTHEAST SASKATCHEWAN WILL CONTINUE TO
PRODUCE MOSTLY CLEAR SKIES AND VERY COLD TEMPERATURES AS IT MOVES
TO NEAR BOTTINEAU BY DAYBREAK SATURDAY MORNING. WIND CHILL
TEMPERATURES AROUND 30 BELOW ZERO CAN BE EXPECTED NOW INTO MID
SATURDAY MORNING IN PLACES LIKE CROSBY...TIOGA...MINOT...
SHERWOOD...ROLETTE AND RUGBY.

WIND CHILL TEMPERATURES TO 30 BELOW ZERO WILL CONTINUE MOVING
SOUTH EARLY SATURDAY MORNING AND WILL AFFECT CITIES LIKE GARRISON
...HARVEY...CARRINGTON...PETTIBONE AND JAMESTOWN THROUGH MID
MORNING SATURDAY.

IF YOU MUST BE OUTDOORS...KEEP EXPOSED SKIN COVERED TO AVOID
FROST BITE. IF PLANNING TRAVEL THIS SATURDAY MORNING...MAKE SURE
TO HAVE A WINTER SURVIVAL KIT.


NDZ001>005-009>013-291515-
/O.CON.KBIS.WC.Y.0004.000000T0000Z-121229T1600Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...RUGBY
110 AM CST SAT DEC 29 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* TIMING...THROUGH MID MORNING SATURDAY.

* WIND CHILL VALUES...25 TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

NDZ021>023-025-036-037-291515-
/O.CON.KBIS.WC.Y.0004.121229T0800Z-121229T1600Z/
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...GARRISON...MCCLUSKY...HARVEY...
CARRINGTON...STEELE...JAMESTOWN
110 AM CST SAT DEC 29 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* TIMING...NOW THROUGH MID MORNING SATURDAY.

* WIND CHILL VALUES...TO 30 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

HEINERT
341 
WWUS43 KBIS 291003
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
403 AM CST SAT DEC 29 2012

...WIND CHILL ADVISORY NORTH CENTRAL THROUGH THE NORTHERN JAMES
RIVER BASIN THROUGH MID MORNING SATURDAY...

.HIGH PRESSURE MOVING INTO NORTH CENTRAL NORTH DAKOTA THIS
MORNING WILL CONTINUE TO PRODUCE VERY COLD TEMPERATURES. COMBINED
WITH WINDS UP TO 10 MPH...WIND CHILL TEMPERATURES AROUND 30 BELOW
ZERO CAN BE EXPECTED THROUGH MID SATURDAY MORNING. LOCATIONS IN
THE ADVISORY INCLUDE MINOT...BOWBELLS...SHERWOOD...ROLETTE AND
RUGBY...GARRISON...HARVEY...CARRINGTON...PETTIBONE AND JAMESTOWN.
CONDITIONS ARE EXPECTED TO IMPROVE BY 10 AM CST THIS MORNING AS
TEMPERATURES WARM.

IF YOU MUST BE OUTDOORS...KEEP EXPOSED SKIN COVERED TO AVOID
FROST BITE. IF PLANNING TRAVEL THIS SATURDAY MORNING...MAKE SURE
TO HAVE A WINTER SURVIVAL KIT.


NDZ001-009-291115-
/O.CAN.KBIS.WC.Y.0004.000000T0000Z-121229T1600Z/
DIVIDE-WILLIAMS-
INCLUDING THE CITIES OF...CROSBY...WILLISTON
403 AM CST SAT DEC 29 2012

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
CHILL ADVISORY. 

TEMPERATURES HAVE WARMED OVER FAR NORTHWEST NORTH DAKOTA...AND A
WIND CHILL ADVISORY IS NO LONGER IN EFFECT.

$$

NDZ002>005-010>013-291600-
/O.CON.KBIS.WC.Y.0004.000000T0000Z-121229T1600Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY
403 AM CST SAT DEC 29 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* TIMING...THROUGH MID MORNING SATURDAY.

* WIND CHILL VALUES...25 TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE EXPOSED SKIN IS COVERED. 

&&

$$

NDZ021>023-025-036-037-291600-
/O.CON.KBIS.WC.Y.0004.000000T0000Z-121229T1600Z/
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...GARRISON...MCCLUSKY...HARVEY...
CARRINGTON...STEELE...JAMESTOWN
403 AM CST SAT DEC 29 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* TIMING...THROUGH MID MORNING SATURDAY.

* WIND CHILL VALUES...TO 30 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE EXPOSED SKIN IS COVERED. 

&&

$$

HEINERT
609 
WWUS43 KBIS 291258
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
658 AM CST SAT DEC 29 2012

...WIND CHILL ADVISORY PORTIONS OF NORTH CENTRAL...

.VERY COLD TEMPERATURES COMBINING WITH WINDS UP TO 10 MPH ARE
CAUSING DANGEROUSLY COLD WIND CHILL TEMPERATURES AROUND 30 BELOW
ZERO...SO A WIND CHILL ADVISORY IS IN EFFECT THIS MORNING.
LOCATIONS IN THE ADVISORY INCLUDE MINOT...BOWBELLS...ROLETTE...
RUGBY...GARRISON...HARVEY...CARRINGTON...AND JAMESTOWN. WARMING
THIS MORNING WILL RESULT IN IMPROVED CONDITIONS BY 10 AM CST.

IF YOU MUST BE OUTDOORS...KEEP EXPOSED SKIN COVERED TO AVOID
FROST BITE. IF PLANNING TRAVEL THIS SATURDAY MORNING...MAKE SURE
TO HAVE A WINTER SURVIVAL KIT.

NDZ002>005-010>013-291600-
/O.CON.KBIS.WC.Y.0004.000000T0000Z-121229T1600Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY
658 AM CST SAT DEC 29 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* TIMING...THROUGH MID MORNING SATURDAY.

* WIND CHILL VALUES...25 TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE EXPOSED SKIN IS COVERED.

&&

$$

NDZ021>023-025-036-037-291600-
/O.CON.KBIS.WC.Y.0004.000000T0000Z-121229T1600Z/
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...GARRISON...MCCLUSKY...HARVEY...
CARRINGTON...STEELE...JAMESTOWN
658 AM CST SAT DEC 29 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* TIMING...THROUGH MID MORNING SATURDAY.

* WIND CHILL VALUES...TO 30 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE EXPOSED SKIN IS COVERED.

&&

$$

SCHECK
242 
WWUS43 KBIS 291517
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
917 AM CST SAT DEC 29 2012

...WIND CHILL ADVISORY HAS BEEN CANCELLED...

.TEMPERATURES HAVE RISEN AND WIND CHILLS INCREASED TO ABOVE WIND
CHILL ADVISORY CRITERIA. THE WIND CHILL ADVISORY WHICH WAS IN
EFFECT FOR NORTH CENTRAL NORTH DAKOTA HAS BEEN CANCELLED.

NDZ002>005-010>013-021>023-025-036-037-291630-
/O.CAN.KBIS.WC.Y.0004.000000T0000Z-121229T1600Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...STEELE...JAMESTOWN
917 AM CST SAT DEC 29 2012

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
CHILL ADVISORY. 

TEMPERATURES HAVE RISEN AND WIND CHILLS INCREASED TO ABOVE WIND
CHILL ADVISORY CRITERIA. THE WIND CHILL ADVISORY WHICH WAS IN
EFFECT FOR NORTH CENTRAL NORTH DAKOTA HAS BEEN CANCELLED.

$$

MM

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Dec 28, 5:55 PM CST, 2 hours 9 minutes earlier.

Area forecast discussion, Dec 28, 5:55 PM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
555 PM CST FRI DEC 28 2012

.DISCUSSION...LATEST WATER VAPOR IMAGERY SHOWS A SHORTWAVE TROUGH
MOVING THROUGH CENTRAL NORTH DAKOTA WITH LIGHT FLURRIES FROM
HARVEY TO BISMARCK. LOCAL RADAR SUPPORTS MORE OR LESS A BROKEN
AREA OF FLURRIES MOVING SOUTHEAST WITH TIME. THE CURRENT FORECAST HAS
THIS HANDLED WELL THROUGH THE EVENING HOURS AS THE TROUGH
PROGRESSES EAST. MAINLY CLEAR SKIES WEST BEHIND THE DEPARTING
WAVE. FOG/STRATUS LOOP INDICATING THAT A LARGE AREA OF LOW CLOUDS
IN EASTERN SASKATCHEWAN AND SOUTHERN MANITOBA ARE MOVING SOUTHEAST
AND SHOULD MAINLY AFFECT THE NORTHEAST ZONES TONIGHT. FURTHER
UPSTREAM FROM THE CLEAR SKIES...SCT/BKN CLOUDS IN EASTERN ALBERTA
AND SOUTHWESTERN SASKATCHEWAN WILL SHIFT INTO WESTERN NORTH DAKOTA
LATER TONIGHT...BUT NO SIGNIFICANT WEATHER ASSOCIATED WITH THEM OR
EXPECTED TO DEVELOP OVER THE NEXT 24HR. ONLY ADJUSTMENTS THIS
EVENING WAS TO SKY COVER AND COLDER HOURLY TEMPERATURES IN THE
NORTH WITH THE CURRENT CLEAR SKIES. MIN TEMPS WERE ADJUSTED A FEW
MORE DEGREES COLDER IN THE NORTH AS A RESULT. REST OF FORECAST IS
ON TRACK.

&&

.AVIATION...FOR THE 00Z TAF ISSUANCE...FLURRIES FROM KBIS TO KJMS
THROUGH 06Z SATURDAY AS AN UPPER DISTURBANCE SLIDES THROUGH CENTRAL
NORTH DAKOTA. OVERALL...EXPECT SCT TO BKN VFR CIGS NEXT 24HR. WILL
MONITOR SATELLITE FOR AREAS OF MVFR CIGS OVERNIGHT...BUT NOT
EXPECTING ANYTHING WIDESPREAD AT THIS TIME.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION/AVIATION...KS
Hazardous weather outlook, Dec 28, 6:13 PM CST, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
613 PM CST FRI DEC 28 2012

NDZ009-017>023-025-031>037-040>048-050-051-300015-
WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
613 PM CST FRI DEC 28 2012 /513 PM MST FRI DEC 28 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001>005-010>013-300015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-
PIERCE-
613 PM CST FRI DEC 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND NORTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

WIND CHILL TEMPERATURES BETWEEN 20 AND 25 BELOW ZERO ARE LIKELY
FOR A FEW HOURS TONIGHT. WILL CONTINUE TO MONITOR CLOSELY FOR
POSSIBLE WIND CHILL HEADLINES IF NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

Nearby

Wind Chill Advisories in North Dakota, 2012Every wind chill advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.